Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Fonction Lipschitz")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 739

  • Page / 30
Export

Selection :

  • and

Operator-Lipschitz functions in Schatten―von Neumann classesPOTAPOV, Denis; SUKOCHEV, Fedor.Acta mathematica. 2011, Vol 207, Num 2, pp 375-389, issn 0001-5962, 15 p.Article

Multivariate Stancu operators defined on a simplexRUYUE YANG; JINGYI XIONG; FEILONG CAO et al.Applied mathematics and computation. 2003, Vol 138, Num 2-3, pp 189-198, issn 0096-3003, 10 p.Article

Caractérisation des fonctions D.C = Characterization of D.C. functionsELHILALI ALAOUI, A.Annales des sciences mathématiques du Québec. 1996, Vol 20, Num 1, pp 1-13, issn 0707-9109Article

The Cauchy-Green formula and rational approximation on the sets with a finite perimeter in the complex planeKHAVINSON, D.Journal of functional analysis. 1985, Vol 64, Num 1, pp 112-123, issn 0022-1236Article

Tangent cones and Dini derivativesPAPPALARDO, M.Journal of optimization theory and applications. 1991, Vol 70, Num 1, pp 97-107, issn 0022-3239Article

Multiplicative Semigroups of Lipschitz FunctionsCABELLO SANCHEZ, F; CABELLO SANCHEZ, J.Extracta mathematicae. 2010, Vol 25, Num 3, pp 239-247, issn 0213-8743, 9 p.Conference Paper

1-Lipschitz aggregation operators and quasi-copulasKOLESAROVA, Anna.Kybernetika. 2003, Vol 39, Num 5, pp 615-629, issn 0023-5954, 15 p.Conference Paper

The complete asymptotic expansion for the degree of approximation of Lipschitz functions by Hermite-Fejér interpolation polynomialsGOODENOUGH, S. J.Journal of approximation theory. 1985, Vol 44, Num 4, pp 325-342, issn 0021-9045Article

Inequalities of Hadamard's type for Lipschitzian mappings and their applicationsDRAGOMIR, S. S; CHO, Y. J; KIM, S. S et al.Journal of mathematical analysis and applications. 2000, Vol 245, Num 2, pp 489-501, issn 0022-247XArticle

Convergence rates of a global optimization algorithmMLADINEO, R. H.Mathematical programming. 1992, Vol 54, Num 2, pp 223-232, issn 0025-5610Article

Continuity and differentiability properties of monotone real functions of sevrel real variablesCHABRILLAC, Y; CROUZEIX, J.-P.Mathematical programming study. 1987, Vol 30, pp 1-16, issn 0303-3929Article

On the number of iterations of Piyavskii's global optimization algorithmHANSEN, P; JAUMARD, B; LU, S.-H et al.Mathematics of operations research. 1991, Vol 16, Num 2, pp 334-350, issn 0364-765XArticle

Solving in the affirmative a conjecture about a limit of gradientsPONTINI, C.Journal of optimization theory and applications. 1991, Vol 70, Num 3, pp 623-629, issn 0022-3239Article

Strict lower semicontinuity of the level sets and invexity of a locally Lipschitz functionPHUONG, T. D; SACH, P. H; YEN, N. D et al.Journal of optimization theory and applications. 1995, Vol 87, Num 3, pp 579-594, issn 0022-3239Article

WEAKEST CONDITIONS FOR EXISTENCE OF LIPSCHITZ CONTINUOUS KROTOV FUNCTIONS IN OPTIMAL CONTROL THEORY = LES CONDITIONS LES PLUS FAIBLES POUR L'EXISTENCE DES FONCTIONS DE KROTOV CONTINUES AU SENS DE LIPSCHITZ DANS LA THEORIE DE LA COMMANDE OPTIMALEVINTER RB.1983; SIAM JOURNAL ON CONTROL AND OPTIMIZATION; ISSN 0363-0129; USA; DA. 1983; VOL. 21; NO 2; PP. 215-234; BIBL. 14 REF.Article

Components of level sets of uniform co-Lipschitz functions on the planeMALEVA, Olga.Proceedings of the American Mathematical Society. 2005, Vol 133, Num 3, pp 841-850, issn 0002-9939, 10 p.Article

Optimality and duality for the multiobjective fractional programming with the generalized (F, ρ) convexityXIUHONG CHEN.Journal of mathematical analysis and applications. 2002, Vol 273, Num 1, pp 190-205, issn 0022-247X, 16 p.Article

Representation of the Clarke subdifferential for a regular quasidifferentiable functionDEMYANOV, V. F; SUTTI, C.Journal of optimization theory and applications. 1995, Vol 87, Num 3, pp 553-561, issn 0022-3239Article

Lipschitz functions on classical spacesGOWERS, W. T.European journal of combinatorics. 1992, Vol 13, Num 3, pp 141-151, issn 0195-6698Article

Fixed point interactions for real functionsBORWEIN, D; BORWEIN, J.Journal of mathematical analysis and applications. 1991, Vol 157, Num 1, pp 112-126, issn 0022-247XArticle

Weighted Poincaré Inequalities on Symmetric Convex DomainsCHUA, Seng-Kee; DUAN, Huo-Yuan.Indiana University mathematics journal. 2009, Vol 58, Num 5, pp 2103-2114, issn 0022-2518, 12 p.Article

Uniqueness results for pseudomonotone problems with p > 2CASADO-DIAZ, Juan; MURAT, Francois; PORRETTA, Alessio et al.Comptes rendus. Mathématique. 2007, Vol 344, Num 8, pp 487-492, issn 1631-073X, 6 p.Article

A note on sharp 1-dimensional poincare inequalitiesCHUA, Seng-Kee; WHEEDEN, Richard L.Proceedings of the American Mathematical Society. 2006, Vol 134, Num 8, pp 2309-2316, issn 0002-9939, 8 p.Article

Scaled-oscillation and regularityBALOGH, Zoltan M; CSÖRNYEI, Marianna.Proceedings of the American Mathematical Society. 2006, Vol 134, Num 9, pp 2667-2675, issn 0002-9939, 9 p.Article

Integrability of subdifferentials of certain bivariate functionsTHIBAULT, Lionel; ZLATEVA, Nadia.Nonlinear analysis. 2003, Vol 54, Num 7, pp 1251-1269, issn 0362-546X, 19 p.Article

  • Page / 30